# SDR SWIA200617030

- Difficulty date: August 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 17,045 hours, 24,130 cycles
- Engine: Pwa PW118B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SECOND EMERGENCY LIGHT IN CEILING INOP.  REPAIRED BROKEN WIRE AT FUSE FOR OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
